`a`
Related Articles
1

Homogenization of Stokes system using Bloch waves

Networks and Heterogeneous Media  Volume 12, Issue 4, Pages : 525 - 550, 2017

Grégoire Allaire - (email), Tuhin Ghosh - (email), Muthusamy Vanninathan - (email)

 Abstract       References       Full Text      Related Articles

2

Absolutely continuous spectrum for parabolic flows/maps

Discrete and Continuous Dynamical Systems  Volume 38, Issue 1, Pages : 263 - 292, 2017

Lucia D. Simonelli - (email)

 Abstract       References       Full Text      Related Articles

3

Favard theory and Fredholm Alternative for disconjugate recurrent second order equations

Communications on Pure and Applied Analysis  Volume 16, Issue 4, Pages : 1199 - 1232, 2017

Juan Campos - (email), Rafael Obaya - (email), Massimo Tarallo - (email)

 Abstract       References       Full Text      Related Articles

4

Typical points and families of expanding interval mappings

Discrete and Continuous Dynamical Systems  Volume 37, Issue 7, Pages : 4019 - 4034, 2017

Tomas Persson - (email)

 Abstract       References       Full Text      Related Articles

5

The Chowla and the Sarnak conjectures from ergodic theory point of view

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 2899 - 2944, 2017

El Houcein El Abdalaoui - (email), Joanna Kułaga-Przymus - (email), Mariusz Lemańczyk - (email), Thierry de la Rue - (email)

 Abstract       References       Full Text      Related Articles

6

Functional envelopes relative to the point-open topology on a subset

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1227 - 1246, 2016

Zhijing Chen - (email), Yu Huang - (email)

 Abstract       References       Full Text      Related Articles

7

On the Smoluchowski-Kramers approximation for SPDEs and its interplay with large deviations and long time behavior

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 33 - 76, 2016

Sandra Cerrai - (email), Mark Freidlin - (email), Michael Salins - (email)

 Abstract       References       Full Text      Related Articles

8

Statistical properties of stochastic 2D Navier-Stokes equations from linear models

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 9, Pages : 2927 - 2947, 2016

Hakima Bessaih - (email), Benedetta Ferrario - (email)

 Abstract       References       Full Text      Related Articles

9

Recurrent equations with sign and Fredholm alternative

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 4, Pages : 959 - 977, 2016

Juan Campos - (email), Rafael Obaya - (email), Massimo Tarallo - (email)

 Abstract       References       Full Text      Related Articles

10

On entropy, entropy-like quantities, and applications

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3301 - 3343, 2015

José M. Amigó - (email), Karsten Keller - (email), Valentina A. Unakafova - (email)

 Abstract       References       Full Text      Related Articles

11

Realizing subexponential entropy growth rates by cutting and stacking

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3435 - 3459, 2015

Frank Blume - (email)

 Abstract       References       Full Text      Related Articles

12

A note on specification for iterated function systems

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3475 - 3485, 2015

Welington Cordeiro - (email), Manfred Denker - (email), Michiko Yuri - (email)

 Abstract       References       Full Text      Related Articles

13

Topological mixing, knot points and bounds of topological entropy

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3547 - 3564, 2015

Piotr Oprocha - (email), Paweł Potorski - (email)

 Abstract       References       Full Text      Related Articles

14

Attraction-based computation of hyperbolic Lagrangian coherent structures

Journal of Computational Dynamics  Volume 2, Issue 1, Pages : 83 - 93, 2015

Daniel Karrasch - (email), Mohammad Farazmand - (email), George Haller - (email)

 Abstract       References       Full Text      Related Articles

15

One smoothing property of the scattering map of the KdV on $\mathbb{R}$

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1493 - 1537, 2015

Alberto Maspero - (email), Beat Schaad - (email)

 Abstract       References       Full Text      Related Articles

16

A class of mixing special flows over two--dimensional rotations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 10, Pages : 4823 - 4829, 2015

Krzysztof Frączek - (email), Mariusz Lemańczyk - (email)

 Abstract       References       Full Text      Related Articles

17

Continuity of the flow of the Benjamin-Bona-Mahony equation on probability measures

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 2905 - 2920, 2015

Anne-Sophie de Suzzoni - (email)

 Abstract       References       Full Text      Related Articles

18

Smooth stabilizers for measures on the torus

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 43 - 58, 2014

Aaron W. Brown - (email)

 Abstract       References       Full Text      Related Articles

19

Contribution to the ergodic theory of robustly transitive maps

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 353 - 365, 2014

Cristina Lizana - (email), Vilton Pinheiro - (email), Paulo Varandas - (email)

 Abstract       References       Full Text      Related Articles

20

Weyl asymptotics of the transmission eigenvalues for a constant index of refraction

Inverse Problems and Imaging  Volume 8, Issue 3, Pages : 795 - 810, 2014

Ha Pham - (email), Plamen Stefanov - (email)

 Abstract       References       Full Text      Related Articles

21

Counting orbits of integral points in families of affine homogeneous varieties and diagonal flows

Journal of Modern Dynamics  Volume 8, Issue 1, Pages : 25 - 59, 2014

Alexander Gorodnik - (email), Frédéric Paulin - (email)

 Abstract       References       Full Text      Related Articles

22

Entropic stability beyond partial hyperbolicity

Journal of Modern Dynamics  Volume 7, Issue 4, Pages : 527 - 552, 2014

Jérôme Buzzi - (email), Todd Fisher - (email)

 Abstract       References       Full Text      Related Articles

23

Spectral minimal partitions of a sector

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 1, Pages : 27 - 53, 2013

Virginie Bonnaillie-Noël - (email), Corentin Léna - (email)

 Abstract       References       Full Text      Related Articles

24

Orthogonal polynomials on the unit circle with quasiperiodic Verblunsky coefficients have generic purely singular continuous spectrum

DCDS Supplements  Volume 2013, Issue special, Pages : 605 - 609, 2013

Darren C. Ong - (email)

 Abstract       References       Full Text      Related Articles      

25

Ergodicity criteria for non-expanding transformations of 2-adic spheres

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 367 - 377, 2013

Vladimir Anashin - (email), Andrei Khrennikov - (email), Ekaterina Yurova - (email)

 Abstract       References       Full Text      Related Articles

26

Remarks on the approximation of the Navier-Stokes equations via the implicit Euler scheme

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2829 - 2838, 2013

Michele Coti Zelati - (email)

 Abstract       References       Full Text      Related Articles

27

Statistical stability for multi-substitution tiling spaces

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4579 - 4594, 2013

Rui Pacheco - (email), Helder Vilarinho - (email)

 Abstract       References       Full Text      Related Articles

28

Expansion growth, entropy and invariant measures of distal groups and pseudogroups of homeo- and diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4731 - 4742, 2013

Paweł G. Walczak - (email)

 Abstract       References       Full Text      Related Articles

29

Dispersive waves with multiple tunnel effect on a star-shaped network

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 3, Pages : 783 - 791, 2012

F. Ali Mehmeti - (email), R. Haller-Dintelmann - (email), V. Régnier - (email)

 Abstract       References       Full Text      Related Articles

30

Time-changes of horocycle flows

Journal of Modern Dynamics  Volume 6, Issue 2, Pages : 251 - 273, 2012

Giovanni Forni - (email), Corinna Ulcigrai - (email)

 Abstract       References       Full Text      Related Articles

31

First steps in symplectic and spectral theory of integrable systems

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3325 - 3377, 2012

Álvaro Pelayo - (email), San Vű Ngọc - (email)

 Abstract       References       Full Text      Related Articles

32

The spectrum of travelling wave solutions to the Sine-Gordon equation

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 5, Pages : 925 - 937, 2012

Christopher K. R. T. Jones - (email), Robert Marangell - (email)

 Abstract       References       Full Text      Related Articles

33

On distortion in groups of homeomorphisms

Journal of Modern Dynamics  Volume 5, Issue 3, Pages : 609 - 622, 2011

Światosław R. Gal - (email), Jarek Kędra - (email)

 Abstract       References       Full Text      Related Articles

34

Harmonic limits of dynamical systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 1432 - 1439, 2011

Tobias Wichtrey - (email)

 Abstract       Full Text      Related Articles      

35

Measures invariant under horospherical subgroups in positive characteristic

Journal of Modern Dynamics  Volume 5, Issue 2, Pages : 237 - 254, 2011

Amir Mohammadi - (email)

 Abstract       References       Full Text      Related Articles

36

Rotating antibiotics does not minimize selection for resistance

Mathematical Biosciences and Engineering  Volume 7, Issue 4, Pages : 919 - 922, 2010

Sebastian Bonhoeffer - (email), Pia Abel zur Wiesch - (email), Roger D. Kouyos - (email)

 Abstract       References       Full Text      Related Articles

37

Measures related to metric complexity

Discrete and Continuous Dynamical Systems  Volume 28, Issue 4, Pages : 1299 - 1309, 2010

Valentin Afraimovich - (email), Lev Glebsky - (email), Rosendo Vazquez - (email)

 Abstract       Full Text      Related Articles

38

One-dimensional dynamics in the new millennium

Discrete and Continuous Dynamical Systems  Volume 27, Issue 2, Pages : 557 - 588, 2010

Sebastian van Strien - (email)

 Abstract       Full Text      Related Articles

39

Asymptotic behaviour of the Darcy-Boussinesq system at large Darcy-Prandtl number

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1441 - 1469, 2009

Rana D. Parshad - (email)

 Abstract       Full Text      Related Articles

40

Singular measures of piecewise smooth circle homeomorphisms with two break points

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 381 - 403, 2009

Akhtam Dzhalilov - (email), Isabelle Liousse - (email), Dieter Mayer - (email)

 Abstract       Full Text      Related Articles

41

Absence of mixing for smooth flows on genus two surfaces

Journal of Modern Dynamics  Volume 3, Issue 1, Pages : 13 - 34, 2009

Dmitri Scheglov - (email)

 Abstract       Full Text      Related Articles

42

Solvability of some partial integral equations in Hilbert space

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 837 - 844, 2008

Onur Alp İlhan - (email)

 Abstract       Full Text      Related Articles

43

Large deviations for short recurrence

Discrete and Continuous Dynamical Systems  Volume 21, Issue 3, Pages : 729 - 747, 2008

Miguel Abadi - (email), Sandro Vaienti - (email)

 Abstract       Full Text      Related Articles

44

Ergodic properties of isoperimetric domains in spheres

Journal of Modern Dynamics  Volume 2, Issue 2, Pages : 339 - 358, 2008

Gerhard Knieper - (email), Norbert Peyerimhoff - (email)

 Abstract       Full Text      Related Articles

45

Equilibrium measures and capacities in spectral theory

Inverse Problems and Imaging  Volume 1, Issue 4, Pages : 713 - 772, 2007

Barry Simon - (email)

 Abstract       Full Text      Related Articles

46

On measures invariant under diagonalizable actions: the Rank-One case and the general Low-Entropy method

Journal of Modern Dynamics  Volume 2, Issue 1, Pages : 83 - 128, 2007

Manfred Einsiedler - (email), Elon Lindenstrauss - (email)

 Abstract       Full Text      Related Articles      

47

Solvability of some volterra type integral equations in hilbert space

DCDS Supplements  Volume 2007, Issue Special, Pages : 28 - 34, 2007

Onur Alp İlhan - (email)

 Abstract       Full Text      Related Articles      

48

Entropy of polyhedral billiard

Discrete and Continuous Dynamical Systems  Volume 19, Issue 1, Pages : 89 - 102, 2007

Nicolas Bedaride - (email)

 Abstract       Full Text      Related Articles

49

On Bloch waves for the Stokes equations

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 1, Pages : 1 - 28, 2006

Grégoire Allaire - (email), Carlos Conca - (email), Luis Friz - (email), Jaime H. Ortega - (email)

 Abstract       Full Text      Related Articles

50

Spectral theory and nonlinear partial differential equations: A survey

Discrete and Continuous Dynamical Systems  Volume 15, Issue 3, Pages : 703 - 723, 2006

Wilhelm Schlag - (email)

 Abstract       Full Text      Related Articles

51

Hyperbolic invariant sets with positive measures

Discrete and Continuous Dynamical Systems  Volume 15, Issue 3, Pages : 811 - 818, 2006

Zhihong Xia - (email)

 Abstract       Full Text      Related Articles

52

Maximal dissipativity of a class of elliptic degenerate operators in weighted $L^2$ spaces

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 751 - 760, 2006

Giuseppe Da Prato - (email), Alessandra Lunardi - (email)

 Abstract       Full Text      Related Articles

53

Some non-hyperbolic systems with strictly non-zero Lyapunov exponents for all invariant measures: Horseshoes with internal tangencies

Discrete and Continuous Dynamical Systems  Volume 15, Issue 1, Pages : 61 - 71, 2006

Yongluo Cao - (email), Stefano Luzzatto - (email), Isabel Rios - (email)

 Abstract       Full Text      Related Articles

54

Dynamics of microfluidic mixing using time pulsing

DCDS Supplements  Volume 2005, Issue Special, Pages : 327 - 336, 2005

Arnaud Goullet - (email), Ian Glasgow - (email), Nadine Aubry - (email)

 Abstract       Full Text      Related Articles      

55

Asymptotic properties of a TCP model with time-outs

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 3, Pages : 543 - 564, 2005

Niclas Carlsson - (email), Göran Högnäs - (email)

 Abstract       Full Text      Related Articles

56

A one-parameter family of analytic Markov maps with an intermittency transition

Discrete and Continuous Dynamical Systems  Volume 12, Issue 1, Pages : 115 - 136, 2004

Manuela Giampieri - (email), Stefano Isola - (email)

 Abstract       Full Text      Related Articles

57

On the parametric dependences of a class of non-linear singular maps

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 2, Pages : 391 - 406, 2004

T. Gilbert - (email), J. R. Dorfman - (email)

 Abstract       Full Text      Related Articles

58

On the dynamics of a class of quadratic polynomial automorphisms of $\mathbb C^3$

Discrete and Continuous Dynamical Systems  Volume 8, Issue 1, Pages : 55 - 67, 2001

Dan Coman - (email)

 Abstract       Full Text      Related Articles

59

Extended gradient systems: Dimension one

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 503 - 518, 2000

Siniša Slijepčević - (email)

 Abstract       Full Text      Related Articles

60

Absolutely continuous invariant measures for piecewise $C^2$ and expanding mappings in higher dimensions

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 451 - 458, 2000

Jiu Ding - (email), Aihui Zhou - (email)

 Abstract       Full Text      Related Articles

61

Perturbation of essential spectra of evolution operators and the Vlasov-Poisson-Boltzmann system

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 457 - 472, 1999

Robert T. Glassey - (email), Walter A. Strauss - (email)

 Abstract       Full Text      Related Articles

62

Approximation error for invariant density calculations

Discrete and Continuous Dynamical Systems  Volume 4, Issue 3, Pages : 535 - 557, 1998

Rua Murray - (email)

 Abstract       Full Text      Related Articles

63

A global existence theorem for two coupled semilinear diffusion equations from climate modeling

Discrete and Continuous Dynamical Systems  Volume 3, Issue 4, Pages : 541 - 564, 1997

Olaf Hansen - (email)

 Abstract       Full Text      Related Articles

64

Optimization and majorization of invariant measures

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 1 - 12,

 Abstract       Full Text      Related Articles

65

Rigidity properties of \zd-actions on tori and solenoids

Electronic Research Announcements of the AMS  Volume 9, Issue 0, Pages : 99 - 110,

 Abstract       Full Text      Related Articles

66

A functional calculus in a noncommutative setting

Electronic Research Announcements in Mathematical Sciences  Volume 14, Issue 0, Pages : 60 - 68,

 Abstract       Full Text      Related Articles